# SDR CALA2025051904773

- Difficulty date: April 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,252 hours, 10,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR SUPPORT FROM STA 947 TO STA 967 AT RBL 51 HAS SIGNS OF CORROSION.  REMOVED DAMAGE, ORIG .205 REF BAC DWG 147A5660 REV B. MATERIAL LOSS .065, REMAINING .140 FOUND TO BE OUT OF LIMITS REF B737- 800 SRM 53-20-51-1A-1. REMOVED, LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT REF B737-800 SRM 51-40-02 AND BAC DWG 147A5650 REV-. NO FURTHER ACTION REQUIRED.
